# SDR DL72E951173

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Condition: Corroded
- Location: Sta 742
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND LOWER FUSELAGE STRUCTURE TEE ANGLE CORRODED AT FORWARD HINGE AREA OF PANEL 3448 AT FS 742.  REPAIRED PER MM 53-30-1 FIG 804.
